Building closed categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 19 (1978) no. 2, p. 115-129
@article{CTGDC_1978__19_2_115_0,
     author = {Barr, Michael},
     title = {Building closed categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {19},
     number = {2},
     year = {1978},
     pages = {115-129},
     zbl = {0381.18016},
     mrnumber = {528341},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1978__19_2_115_0}
}
Barr, Michael. Building closed categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 19 (1978) no. 2, pp. 115-129. http://www.numdam.org/item/CTGDC_1978__19_2_115_0/

M. Barr, Duality of Banach spaces, Cahiers Topo. et Géo. Diff. XVII- 1 (1976), 15. M.B. Arr, Closed categories and Banach spaces, Idem XVII-4 (1976 a), 135. | Numdam | MR 423053 | Zbl 0333.46049

B. Day, A reflection theorem for closed categories, J. Pure Appl. Algebra 2 (1972), 1- 11. | MR 296126 | Zbl 0236.18004

S. Eilenberg and G.M. Kelly, Closed categories, Proc. Conf. on Categorical Algebra (La Jolla, 1965), Springer, 1966. | MR 225841 | Zbl 0192.10604

P. Gabriel and M. Zisman, Calculus of fractions and homotopy theory, Springer, 1967. | MR 210125 | Zbl 0186.56802

J.L. Kelley, General Topology, Van Nostrand, 1955. | MR 70144 | Zbl 0066.16604

Z. Semadeni, Projectivity, injectivity and duality, Rozprawy Mat. 35 (1963). | MR 154832 | Zbl 0121.02401

O. Wyler, Convenient categories for Topology, General Topology and Applications 3 (1973), 225-242. | MR 324622 | Zbl 0264.54018